# SDR USAA2012042600009

- Difficulty date: April 19, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN STRINGER SPLICE BETWEEN BS 907 & BS 908, S4R.  REPAIRED STRINGER SPLICE BETWEEN BS 907 & BS 908, S4R IAW B737 SRM 51-40-02-0G FIG 8, 12.
